# SDR SWIA202163699

- Difficulty date: September 17, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM   (C CHECK RO 01-05-2022)   REMOVED AND REPLACED 8 NEW BUSHINGS IAW CRJ 700 AMM 20-31-00-000/400-801-A02 AND REPLACED AILERON HARDWARE WITH NEW HARDWARE IAW CRJ 700 AMM 27-15-01-000/400-801-A02. HARDWARE LISTED ON CAMP 23496621
